Status
Not open for further replies.

Theresa2004

Distinguished member
Joined
Apr 14, 2004
Messages
292
Hi, I could use some information. I have a close friend who was diagnosed late last year, after what appeared to have been a diagnosis of MS early last spring. At that time, he was not well at all, extremely fatigued, muscle spasms etc. He began to feel better in the early summer, and appears to have improved over the fall.
He is on Diazepam, Luvox, Rilutek,and Creatine. He exercises daily. I do not see him very often, but when I have he appears to be doing well. I have a few questions for the forum. First, he appears to be better then he was last spring, could this diagnosis be incorrect? He did see a neurologist, I believe all the necessary tests were done. Of course he could be hiding how he really is, but he is working full time, maintaining a daily normal routine. Secondly, is one of the symptoms of ALS poor circulation..I thought I had read it somewhere, for example cold hands. Lastly, I can't and won't begin to question the devestation anyone feels when they are facing this horrible disease. But he is a very determined and strong individual, but lately his emotional stability is all over the place. Understandable of course, but I am wondering if some of the medications are magnifying a person I use to be able to talk to and would listen and understand things. Can any one tell me some of the side effects of these drugs on the personality level? I am trying to be a support, but it is not made easy for me. I am the only one he has told, I want to be there, but lately, I am confused how to deal with it, and question whether some of the behavior is medication related. Last summer, he was on a drug which did this to him, not sure what it was, he went off of it and returned to his normal self.
Also, physically, how fast can this disease progress?
Any help I would appreciate.
And my heart goes out to anyone with this, God bless.

Thank you.
 

Jerry Story

Active member
Joined
Jul 18, 2005
Messages
54
Side effects are poisonous effects.

Name any drug. Do a Google search on that drug. Find "side effects". In every case the list of side effects is a list of poisonous effects.

I avoid all drugs. I consider all drugs poisons, plain and simple.

BTW, I sometimes say half-jokingly, half-seriously, that the correct dose of a drug is the amount that keeps the patient sick without killing the patient. This mazimizes business for the medical indusrty. Too big a dose and the patient dies, too small a dose and the patient recovers.
 
Status
Not open for further replies.
Top